# SDR DXTA2025101305252

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0430
- Aircraft time: 521 hours, 342 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Line
- Condition: Loose
- Component: Aar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER BIAS CHECKED GOOD ON TAXI OUT, ADVANCING POWER , RIGHT RUDDER STIFFENED AS IF JAMMED.   REMOVED RH UPPER AND LOWER ENGINE COWLS. UPON CLOSE INSPECTION, TECHNICIAN FOUND 1 BLEED LINE LOOSELY CONNECTED, AND ONE BLEED LINE DISCONNECTED. INSPECTED THE RH ENGINE CONNECTIONS FOR ANY OTHER DEFECTS.  REINSTALLED UPPER AND LOWER COWLING. WAITING FOR AN HOUR FOR AIRCRAFT TO BE RELOCATED. COMPLIED WITH SATISFACRY OPS CHECKS OF THE RUDDER BIAS SYSTEM. WORKED IN REF TO CE680A A MM 71-10-05 AND 71-10-10
